# SDR ASAA0611156

- Difficulty date: October 27, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- Aircraft time: 60,737 hours, 53,276 cycles
- Engine: Pwa JT8D15
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 979102
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 START VALVE OPEN LIGHT CAME ON DURING CLIMBOUT.  SHUT DOWN NR 2 ENGINE.  REPLACED NR 2 ENGINE STARTER VALVE.
